MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANS CHAIR, 22", RDLA,SA, NYLON, 450 LB

Medline Industries, LP MEDLINE; TRANS CHAIR, 22", RDLA,SA, NYLON, 450 LB
Catalog Number TCB228N21S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "left hand side handle that holds the left arm rest on metal part has broken off the seat are and doesn not stay down.Second issue is right hand brake is slipping".
 
Additional Manufacturer Narrative
The customer reported frame damage and stated that the left-hand side handle that holds the left arm rest on metal part has broken off the seat are and does not stay down; the customer also reported the right-hand brake is slipping and needs replacement.A physical sample was not provided; a photo depicting the defect was provided and a visual review was conducted, and it was discovered that the weld that holds the holster for the armrest was fractured and the outer coating of paint above the right front wheel is chipped as if it was hit by something.The investigation results were confirmed.Given the evidence provided in the photo, as well as the incident report, the root cause of this issue is unknown; no product changes were identified that could have contributed to the alleged product failure, no trends were identified for the specified material number and its corresponding defect type, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR, 22", RDLA,SA, NYLON, 450 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50871208
Report Number1417592-2026-49162
Device Sequence Number13089934
Product Code INM
UDI-Device Identifier00193489036810
UDI-Public00193489036810
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTCB228N21S
Device Lot Number16424050001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown